Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 38, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 28, 2025, 6:30 PM CDT for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2025, 6:30 PM CDT (23:30 UTC)
- Expired
- Mar 28, 2025, 6:46 PM CDT
- In force
- 16 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Natchitoches Parish, LA, Sabine Parish, LA
The radar
The Ft Polk radar (KPOE), 61 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WFUS54 KSHV 282330
TORSHV
LAC069-085-290000-
/O.NEW.KSHV.TO.W.0038.250328T2330Z-250329T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
630 PM CDT Fri Mar 28 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Natchitoches Parish in northwestern Louisiana...
Northeastern Sabine Parish in northwestern Louisiana...
* Until 700 PM CDT.
* At 630 PM CDT, a severe thunderstorm capable of producing a
tornado was located 8 miles south of Many, or 28 miles southwest
of Natchitoches, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Many, Florien, Fisher and Mount Carmel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3170 9347 3157 9318 3136 9345 3141 9357
TIME...MOT...LOC 2330Z 208DEG 24KT 3145 9346
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
262 follow-up statements
502
WWUS54 KSHV 282337
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
637 PM CDT Fri Mar 28 2025
LAC069-085-290000-
/O.CON.KSHV.TO.W.0038.000000T0000Z-250329T0000Z/
Natchitoches LA-Sabine LA-
637 PM CDT Fri Mar 28 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR WEST CENTRAL
NATCHITOCHES AND NORTHEASTERN SABINE PARISHES...
At 637 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Many, or 25 miles southwest of
Natchitoches, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Many, Florien and Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3170 9346 3163 9332 3158 9321 3141 9348
3145 9355
TIME...MOT...LOC 2330Z 208DEG 24KT 3145 9345
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
26042
WWUS54 KSHV 282346
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
646 PM CDT Fri Mar 28 2025
LAC069-085-282356-
/O.CAN.KSHV.TO.W.0038.000000T0000Z-250329T0000Z/
Natchitoches LA-Sabine LA-
646 PM CDT Fri Mar 28 2025
...TORNADO WARNING IS CANCELLED FOR WEST CENTRAL NATCHITOCHES AND
NORTHEASTERN SABINE PARISHES...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for a portion of
northwest Louisiana.
&&
LAT...LON 3141 9348 3145 9355 3170 9346 3163 9332
3158 9321
TIME...MOT...LOC 2337Z 208DEG 24KT 3150 9343
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 4:47 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 28, 4:47 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 447 PM CDT Fri Mar 28 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Saturday Night) Issued at 334 PM CDT Fri Mar 28 2025 A busy afternoon across the region, as we have seen several storms with rotation develop across the area. The Storm Prediction Center has issued Tornado Watch 66 for portions of our East Texas Counties, along with portions of our North & Central Louisiana Parishes south of Interstate 20 through 7 pm. Although the watch is for areas south of I-20, we have also seen rotating storms in areas north of I-20. Showers and thunderstorms will remain possible for the entire region this evening and through the overnight hours, as an upper level disturbance continues to push eastward across the Red River Valley of North Texas and Southern Oklahoma. Additional isolated strong to severe thunderstorms will remain possible. All modes of severe weather can't be ruled out, along with locally heavy rainfall. The aforementioned upper-level disturbance responsible for today's storms will continue to shift eastward and eventually out of the region by Saturday afternoon. Dry weather and sunny skies will follow, with highs in the lower 80s. /20/ && .LONG TERM... (Sunday through next Thursday) Issued at 334 PM CDT Fri Mar 28 2025 Dry weather will be short-lived as we move into Sunday afternoon/evening, as a cold front approaches the region. Ahead of the front, low-level moisture will be on the increase, with dew points climbing into the mid-60s. This should make for enough instability across the region. Models suggest a pre-frontal trough or dryline feature will move into the area ahead of the front, yielding the development of discrete storms. With steep mid-level lapse rates and decent effective bulk shear, all modes of severe weather will be possible. As the front gets closer, expect a line of storms to develop, with QLCS tornadoes possible. Dry weather will return to the region for the first of next week, but another approaching cold front will bring us a chance for more severe weather by next Wednesday and possible into Thursday as long-range progs hint at the front stalling across the region. /20/ && .AVIATION... (18Z TAFS) Issued at 1236 PM CDT Fri Mar 28 2025 Conditions are largely VFR this afternoon, with convection blossoming across the region. Widespread rain showers, heavy at times, with scattered thunderstorms will affect generally all TAF sites through the afternoon and evening hours, with coverage and intensity dissipating later in the evening. A TEMPO has been introduced with this TAF issuance to cover expected timing. Thunderstorms will reduce vsbys temporarily (1-3SM) and may drag ceilings briefly down to MVFR. Ceilings to drop overnight to IFR and then struggle to recover through Saturday morning. Vicinity showers likely to accompany low cigs through this time. Winds generally SE today and this evening 10-12kts, gusting at times to near 20kts and becoming variable and gusty up to 35-40kts within and in the vicinity of thunderstorms. Kovacik && .SPOTTER INFORMATION STATEMENT... Issued at 700 AM CDT Thu Mar 27 2025 Spotter activation may be needed this afternoon for isolated strong storms that may develop over portions of Deep East Texas and Northcentral Louisiana. && .PRELIMINARY POINT TEMPS/POPS... SHV 64 82 67 84 / 70 30 0 30 MLU 65 78 66 84 / 80 80 10 20 DEQ 60 80 62 82 / 70 20 40 40 TXK 64 81 67 83 / 80 30 20 40 ELD 61 79 63 83 / 90 70 10 30 TYR 63 82 67 82 / 40 0 10 30 GGG 62 82 66 84 / 70 10 0 30 LFK 63 83 66 84 / 60 20 0 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...20 LONG TERM....20 AVIATION...23
In the hours before
Special weather statement, Mar 28, 1:33 PM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CDT Fri Mar 28 2025
LAZ010-011-017-281900-
Red River LA-De Soto LA-Sabine LA-
133 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SABINE...SOUTH
CENTRAL RED RIVER AND SOUTHEASTERN DE SOTO PARISHES UNTIL 2 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Converse, or 17 miles southeast of Mansfield, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Coushatta, Pleasant Hill, Rambin, Evelyn, Pelican and Armistead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3204 9361 3202 9336 3192 9341 3193 9342
3193 9343 3192 9343 3191 9344 3188 9344
3179 9349 3180 9359
TIME...MOT...LOC 1832Z 188DEG 26KT 3184 9352
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
26Special weather statement, Mar 28, 2:28 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
228 PM CDT Fri Mar 28 2025
LAZ010-011-282000-
Red River LA-De Soto LA-
228 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER AND
SOUTHEASTERN DE SOTO PARISHES UNTIL 3 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Coushatta, or 13 miles southeast of Mansfield,
moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Grand Bayou, Evelyn, Rambin and Crichton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3217 9355 3213 9332 3192 9343 3191 9344
3190 9344 3188 9345 3190 9358
TIME...MOT...LOC 1928Z 195DEG 23KT 3196 9351
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:29 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Fri Mar 28 2025
LAZ001-002-010>012-282000-
De Soto LA-Bossier LA-Red River LA-Bienville LA-Caddo LA-
229 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTHWESTERN RED RIVER...NORTHEASTERN DE SOTO
AND WEST CENTRAL BIENVILLE PARISHES UNTIL 3 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Mansfield, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ninock, Caspiana, Mc Dade and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3223 9361 3240 9358 3235 9332 3210 9351
3213 9362
TIME...MOT...LOC 1928Z 195DEG 23KT 3219 9353
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:37 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
237 PM CDT Fri Mar 28 2025
LAZ017-282015-
Sabine LA-
237 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SABINE PARISH
UNTIL 315 PM CDT...
At 237 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Many, or 33 miles southwest of Natchitoches,
moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Zwolle, Converse, Oak Grove, Noble, Belmont and Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3170 9380 3176 9383 3177 9383 3180 9348
3146 9351 3146 9364
TIME...MOT...LOC 1936Z 165DEG 27KT 3150 9359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23Special weather statement, Mar 28, 5:10 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Shreveport LA 510 PM CDT Fri Mar 28 2025 ARZ059-060-070-282245- Miller AR-Hempstead AR-Little River AR- 510 PM CDT Fri Mar 28 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LITTLE RIVER... NORTHERN MILLER AND SOUTHWESTERN HEMPSTEAD COUNTIES UNTIL 545 PM CDT... At 510 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles east of Mandeville, or 8 miles east of Texarkana, moving north at 30 mph. HAZARD...Wind gusts up to 40 mph and pea size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Texarkana, Hope, Fulton, Mandeville, Genoa, McNab, Homan, Hervey, Red Bluff and Millwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3372 9401 3370 9362 3337 9380 3337 9396 TIME...MOT...LOC 2210Z 188DEG 25KT 3348 9387 MAX HAIL SIZE...0.25 IN MAX WIND GUST...40 MPH 26
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:16 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 29 min |
| Mar 28, 12:13 PM CDT | Tornado Warning | SHV | Sabine | 32 min |
| Mar 28, 12:38 PM CDT | Tornado Warning | SHV | Sabine | 37 min |
| Mar 28, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 41 min |
| Mar 28, 1:33 PM CDT | Special Weather Statement | SHV | Red River | 27 min |
| Mar 28, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 46 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | SHV | Red River | 32 min |
| Mar 28, 2:29 PM CDT | Special Weather Statement | SHV | Red River | 31 min |
| Mar 28, 2:37 PM CDT | Special Weather Statement | SHV | Sabine | 38 min |
| Mar 28, 3:38 PM CDT | Tornado Warning | SHV | Caddo | 5 min |
| Mar 28, 3:42 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Mar 28, 3:56 PM CDT | Tornado Warning | SHV | Sabine | 12 min |
| Mar 28, 4:40 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 28, 4:49 PM CDT | Tornado Warning | SHV | Bossier | 24 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.